MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; CATHETER, SEPTOSTOMY
Model Number VXAK0045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
A perforation and pericardial effusion (pe) has occurred.It was reported that a versacross connect access solution for faradrive was selected for use a pfa procedure.Before ablation, it was found that the patient had a baseline effusion.The cti was ablated with the farawave catheter off-labeled, without complications.Then, the physician performed a transseptal puncture and advanced the catheter into the left atrium to complete the pulmonary vein isolation successfully.After completing the ablation, the physician looked at the existing effusion and noticed that it was increasing (posterior).A pericardiocentesis was performed and a drain was placed.The patient was hospitalized beyond standard of care and was doing well and getting their chest tube removed sometime on the last week of october.The device is not expected to return as it was disposed.In the physician's opinion, any of the bostin scientific products used during the procedure contributed to this adverse event.A perforation had happened.No other issues were reported.

Brand Name
VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20589206
Report Number2124215-2024-68748
Device Sequence Number18339950
Product Code DXF
UDI-Device Identifier00685447019060
UDI-Public00685447019060
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0045
Device Catalogue NumberVXAK0045
Device Lot Number0034857560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/01/2024
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexFemale